ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Chakrabarti, A and Mandal, BN and Basu, U and Banerjea, S (1997) Solution of a hypersingular integral equation of the second kind. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 77 (4). pp. 319-320.

Siva Reddy, A and Basu, U (1977) Depressed weir with two unequal sheetpiles in anisotropic soil. In: Journal of Hydrology, 35 (1-2). pp. 61-72.

Reddy, A Siva and Basu, U (1977) Interface between 2 dissimilar fluids beneath a sheetpile cofferdam. In: JAWRA Journal of the American Water Resources Association, 13 (4). 735 -746.

This list was generated on Fri Apr 25 02:14:46 2014 IST.